# SDR DALA2020080652732

- Difficulty date: August 4, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N838DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31949
- Aircraft time: 17,508 hours, 6,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND MULTIPLE EMERGENCY LIGHTS INOPERATIVE. REPLACED BATTERY PACKS M2816 , M2626, M1670 AND M2335 IAW AMM 33-51-06. OPS CHECKED GOOD.
